# SDR GUUA10130802

- Difficulty date: October 13, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 27,459 hours, 34,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1294000321
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9154 - MCO/MIA - PILOT REPORTED CHECK FORWARD CABIN DOOR FOR PROPER OPERATION APPEARS TO JAM.  INSPECTED FORWARD CABIN DOOR.  NO DEFECTS NOTED.  OPERATIONAL CHECK NORMAL.
